# SDR SWAA2021042866206

- Difficulty date: April 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 57,321 hours, 34,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ROW; FO SIDE; SIDEWALL LIGHT OUT / OK TO CONTINUE PER MEL 33-2-03 SP1B
